# SDR FDEA201509172889

- Difficulty date: September 17, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 430 hours, 25,918 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53612213206
- Condition: Cracked
- Location: Frame 15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO BAY FRAME 15A, Y1456, FLOORBEAM CRACKED APPROX 3.0 INCH LENGTH.  REPAIRED IAW SRM 53-12-15 FIG 207.  MAJOR REPAIR IAW GMM 6-2-100.
